Article Text

Download PDFPDF

Correction: Mitotane-induced dyspnoea: an unusual side effect
Free

Statistics from Altmetric.com

Farooq AU, Amjad W, Kochar T, et al. Mitotane-induced dyspnoea: an unusual side effect. BMJ Case Rep 2018. doi:10.1136/bcr-2018-225490.

This article contains an error in the list of affiliations. The correct list reads as follows:

Ali U Farooq,1 Waseem Amjad,2 Tanureet Kochar,3 Shubash Adhikari3

1Department of Cardiovascular Medicine, Charleston Area Medical Center, Charleston, West Virginia, USA

2Department of Digestive Diseases, Mercy Medical Center, Baltimore, Maryland, USA

3Department of Internal Medicine, Charleston Area Medical Center, Charleston, West Virginia, USA 

The article is also missing an acknowledgement statement, which reads as follows:

The authors would like to thank Frank H Annie, Charleston Area Medical Center Health Education and Research Institute, for research support as well as Abhishek Bhagat, Charleston Area Medical Center Department of Internal Medicine and Fatima Ahmed, Charleston Area Medical Center Department of Internal Medicine for general support for this project.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.